# SDR CALA9601218

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 2612 · Fire Detection
- Part: Fire Det
- Part number: 896768
- Condition: Shorted
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE APU FIRE WARNING LIGHT AND BELL ACTIVATED ON SHORT FINAL INTO IND WITH APU START.  THE APU SWITCH WAS MOVED TO OFF, BUT THE WARNING CONTINUED.  THE APU FIRE BOTTLE WAS DISCHARGED, BUT THE FIRE LIGHT STAYED ON AND THE BELL WAS INTERMITTENT.  THE AIRCRAFT LANDED AT IND WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE APU MUFFLER ELEMENT WAS FOUND SHORTED.  THE APU MUFFLER FIRE DETECTION ELEMENT WAS REMOVED AND REPLACED, AN OPERATIONAL CHECK WAS GOOD.  IN ADDITION, THE APU FIRE BOTTLE WAS REMOVED AND REPLACED.
